# SDR CAL950028

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10756
- Make and model: Boeing 727227
- Aircraft serial: 21042
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652661465
- Condition: Binding
- Location: Lt Te Flap
- Part time: 9,807 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 0407 - THE INBOARD FLAPS FAILED TO RETRACT INITIALLY DURING FLAP RETRACTION AFTER TAKEOFF.  THE FLAPS RETRACTED USING ALTERNATE FLAP RETRACTION PROCEDURES.  THE INBOARD FLAPS WOULD NOT EXTEND BEYOND 25 DEGREES DURING LANDING.  THE INBOARD FLAPS HAD A HISTORY OF BINDING BOTH ON THE GROUND AND IN-FLIGHT.  MAINTENANCE FOUND THE NR 4 FLAP TRANSMISSION BINDING.  THE NR 4 FLAP TRANSMISSION WAS REMOVED AND REPLACED.  OPERATION OF THE FLAPS CHECKED GOOD.  (X)
